RUS  ENG
Full version
JOURNALS // Matematicheskoe modelirovanie // Archive

Mat. Model., 2016 Volume 28, Number 2, Pages 86–96 (Mi mm3701)

This article is cited in 14 papers

On justification of the Godunov scheme in multidimensional case

V. F. Tishkin, V. T. Zhukov, E. E. Myshetskaya

Keldysh Institute of Applied Mathematics, Moscow, Russia

Abstract: Classical Godunov scheme for numerical solution of 3D gasdynamics equations is justified for multidimensional case. It is istimated an error introduced by replacing the exact solution of the multidimensional Riemann problem at solving one-dimensional problems with the data on the left and right of the interface of each cell without taking account of complicated flow in the vicinity of the vertices of the cell. It is shown that in the case of plane interfaces the error is the first order with respect to time step and approximate solution converges to solution of semidiscrete equations. The Euler explicit time integration metod for these equations represents the Godunov scheme.

Keywords: computational fluid dynamics, Godunov scheme, multidimensional Riemann solvers.

Received: 29.06.2015


 English version:
Mathematical Models and Computer Simulations, 2016, 8:5, 548–556

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025